MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW PI MULTI LUMEN CVC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW PI MULTI LUMEN CVC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN037388
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
A guide wire shredded while cannulating the patient.Two (2) cvc kits were used and the user is uncertain which kit the problem guide wire came from.Fda safety report id# (b)(4).

Brand Name
ARROW PI MULTI LUMEN CVC KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
reading PA 19610
MDR Report Key9962091
Report NumberMW5094132
Device Sequence Number14149407
Product Code FOZ
UDI-Device Identifier10801902124958
UDI-Public10801902124958
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/10/2020
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberIPN037388
Device Catalogue NumberASK-15703-PHH
Device Lot Number13F19K0217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight99